MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-804-01
Medical Device Problem Codes Defective Device (2588); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional email address: (b)(6).
 
Event or Problem Description
It was reported that during a holmium laser enucleation of the prostate procedure, the console displayed a low power message error and the procedure was rescheduled.During an inspection, it was found that the hr and oc mirrors are damaged.Then, the mirrors were replaced, and the system worked normally.There were no patient complications.This event is being reported for a rescheduled procedure with a patient under anesthesia or sedation status is unknown.
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available, a conclusion code cause not established was assigned to this investigation.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the device in question due to the patient was not sedated when the procedure was cancelled.H3 other text : the device did not return to bsc for analysis.
 
Event or Problem Description
It was reported that during a holmium laser enucleation of the prostate procedure, the console displayed a low power message error and during an inspection, it was found that the hr and oc mirrors are damaged.Then, the mirrors were replaced, and the system worked normally.There were no patient complications.This event is being reported for a rescheduled procedure with a patient under anesthesia.Additional information was received indicating that the patient was not under sedation when the procedure was cancelled.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17139503
Report Number2124215-2023-29186
Device Sequence Number3941830
Product Code GEX
UDI-Device Identifier07290109146218
UDI-Public07290109146218
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-804-01
Device Catalogue Number0638-804-01
Device Lot Number0000001145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown